# SDR ABXA9700755

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135966
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,THE FRAME AT STA 1076 LONG 20 RT WAS FOUND CRACKED.  THE FRAME WAS REPLACED IAW DC9 SRM.
